# SDR UALA2013072305168

- Difficulty date: July 22, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 92,295 hours, 14,531 cycles
- Engine: Pwa PW4060
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 211738815
- Part serial: 287
- Condition: Faulted
- Location: Nr  Cabin Press
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN ALTITUDE AUTO 2 NOT MAINTAINING.  REACHED APPROX 8.5 DIFFERENTIAL PRESSURE CLIMBING AT 300 FT-MIN.  SELECTED AUTO 1 AND SYS RESTORED.  REPLACED NR 2 AUTO CABIN PRESSURE CONTROLLER.
